Jump to content
Mental Support Community

Fluvoxamine


Biollante123
 Share

Recommended Posts

Hi, Biollante,

it's an SSRI and it usually takes at least 2 weeks before their medical effects become apparent (while the side effects may begin very soon, but may disappear or diminish over time).

How have you been feeling lately? Anything new? Any improvement?

Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...